# SDR 9716709940

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Mech
- Part number: 59151695514
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 20,647 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AT 11,000 FEET AND 310 KNOTS, A 'THUD' WAS FELT IN THE AIRFRAME ALONG WITH NOISE OF THE GEAR DOORS OPENING SUDDENLY.  RIGHT HYDRAULIC SYSTEM WAS PRESSURIZED TO 3000 PSI AND RIGHT GEAR UNSAFE AND DOOR OPEN LIGHTS EXTINGUISHED. FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT MAIN GEAR UPLATCH MECHANISM HAD FAILED.  REPLACED UPLATCH MECHANISM.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
